# SDR AMTA200600143

- Difficulty date: February 25, 2006
- Submitted: March 14, 2006
- Operation: Air carrier
- Aircraft: N552TZ
- Make and model: Boeing 757-33N
- Aircraft serial: 32586
- Engine: Rroyce RB211535E4
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Fluctuates
- Location: Rt Wing
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ENGINE, (.1) EPR LOWER AND 40 DEGREES C, EGT HIGHER THAN THE LT ENGINE WITH OTHER PARAMETERS MATCHING.  PRIOR TO DESCENT EPR FLUCTUATED (.15) EPR TOWARDS THE NORMAL (HIGHER SETTING).  REDUCED THRUST TO MID POINT AND ENG STABILIZED.  (K)
